# SDR DALA2020080602721

- Difficulty date: March 7, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 15,193 hours, 5,880 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RED SEAT MOUNTED EMERGENCY LIGHTS FOR ROWS 18-21 WERE FOUND TO BE INOPERATIVE ON THE SERVICE CHECK.  MAINTENANCE REPLACED THE BATTERY PACK M1695 AND A BLOWN FUSE ON THE M1695 POWER SUPPLY IAW AMM 33-51.  FOUND A WIRE SHORTED TO THE SEAT TRACK BETWEEN SEATS 18E AND 18F. WIRING REPAIRED IAW SWPM 20-10. ALL EMERGENCY LIGHTS OPERATE NORMALLY IAW AMM 33-51.
